# SDR SWAA2025022590580

- Difficulty date: January 28, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-3 R/H HORIZONTAL STABILIZER; LOWER T/E SEAL 344DB FABRIC IS DISBONDED FROM BASE. <[01] RECEIVED NEW R/H HORIZONTAL STABILIZER; LOWER T/E SEAL 344DB FROM STORES. VERIFIED PN 185A1621-122 IAW B 737-800 AIPC 27-41-11-08. T/E SEAL 344 DB WILL BE INSTALLED ON W/O 46319-0000-0019; MAINTENIX W/O TTG8Q00YDMGN. ATAG WN49759.;[02] VERIFIED STEP 1.  AUDIT C/W.
